# SDR 9EKA202004241002

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- Aircraft time: 13,339 hours, 8,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 214031712105
- Condition: Corroded
- Location: Zone 200
- Part time: 13,339 hours, 8,243 cycles
- Component: Engine Deck Ins, Bell
- Component part number: 214031710103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CORROSION INSPECTION, MULTIPLE LOCATIONS OF CORROSION FOUND ON THIS PANEL.
